Jump to content
ACN Latitudes Forums

Search the Community

Showing results for tags 'allmost immposible..but'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Welcome to our Forums
  • ACN Services
  • Advanced, Complementary, and Alternative Approaches
    • PANS / PANDAS (Lyme included)
    • Tourette Syndrome and Tics
    • Attention Deficit Disorders
    • Autism Spectrum Disorders
    • Obsessive Compulsive Disorder
  • School and Home Related
    • Academic Challenges
  • General

Blogs

  • ACN Latitudes Blog
  • sarama37's Blog
  • kptrsn's Blog
  • lulu648's Blog

Product Groups

  • Advertisements
  • Test Category

Calendars

There are no results to display.


Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. my 13 yo son is 5 weeks post IVIG. On the day before going to the IVIG treatment his tics just exploaded, but I assumed it was the stress because of the going to the hospital the next day. So he got HD IVIG; and his tics were present all the time.His ASO was meassured when we arrived to the hospital and it was 69. The tics have continued, didn't improved at all. So, I tought maybe there's something going on. few days ago I decided to check his ASO titers and they are 250 again. he had t&A removed this summer) . So, in this after IVIG month they have increased. he is on HD abx (augmentin 2x 1ooo mg for the last 3 month). His tics are bad, vocal and motor. So, what now? is our IVIG ruined by a strep infektion that appear on the same day as we went to the hospital? Could this be possible? because the increase started right before IVIG? Do I need to change abx? What do we do? I'm desperate..
×
×
  • Create New...